# SDR SWAA2021120249103

- Difficulty date: November 30, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737
- Aircraft serial: 30638
- Aircraft time: 57,667 hours, 38,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: DURING EMERGENCY LIGHTS OPS TEST; FOUND BATTERY PACK M1673 INOP / [01] REMOVED AND REPLACED M1673 BATTERY PACK PER AMM 33-51-06-960-805. TEST NORMAL.; [02] VERIFIED REMOVAL AND REPLACEMENT ON STEP 31. OPS CHECK/TEST NORMAL.
